# SDR ASAA11510799

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,806 hours, 6,019 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400845020
- Condition: Damaged
- Location: Nr  2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000 NR 2 ENG FAN AND INLET INSP FOUND NR 12 FAN FRAME STRUT DUCT PANEL A HAS FWD AFT SCREW (LT SIDE) LOOSE AND HAS DAMAGED PNL.  REPLACED NR 2 ENG NR 12 FAN DUCT PANEL REF MM 72 23 07.
